I have be a life long sufferer of seasonal hay fever, starting usually around May and ending early July (grass pollen). However, I am suffering hay fever type symptoms still on a daily basis with watery itchy eyes, runny nose and occasional sneezing. As this prolonged allergy is not usual for me, I was wondering if this could be something to do with a side effect of the chemotherapy which I completed earlier this year?
A very good question @KeithH and it is great to hear from you and I am so sorry that you are suffering in this way.
Obviously, this question is a good question for your medical team, but I will also copy it to the Blood Cancer UK nurse advisors just in case they can help. @BloodCancerUK_Nurses
Look after yourself it must be miserable for you.
Thanks for your post and i hope you are doing okay. Hay fever symptoms can be rotten- particularly when they are prolonged!
May i ask Keith have you been able to ask your CNS, treatment team or GP about this yet?
We do understand that Chemotherapy can cause dry itching skin and irritation of the eyes but this typically subsides over time.
It can be helpful to keep a diary of symptom onset should you seek advice from your team/ GP.
Also know that if you want to talk anything through, our helpline is always on hand- 0808 2080 888.
Take Care, Lauran